New Bivariate Wrapped Distributions
S. Nadarajah1 & Y. Zhang1 Show affiliations
- University of Manchester, United Kingdom
Journal of Mathematics and Statistics, Volume 12, Issue 4, pp. 206–212 · doi.org/10.3844/jmssp.2016.206.212
Abstract
There are not many models for bivariate directional data. Here, we introduce more than ten new bivariate wrapped distributions. For each distribution, expressions are given for the means, covariances and five correlation coefficients.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Nadarajah, S. & Zhang, Y. (2016). New Bivariate Wrapped Distributions. Journal of Mathematics and Statistics, 12(4), 206–212. https://doi.org/10.3844/jmssp.2016.206.212
- Licence
- CC BY 3.0
- Issue
- Volume 12, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
